International Journal of Mathematics and Mathematical Sciences
Volume 19 (1996), Issue 3, Pages 435-440
Cone valued Lyapunov functions and Lipschitz stability of nonlinear systems of differential equations
Crawford Science Hall, Bowie State University, Bowie 20715, MD, USA
Received 4 October 1994
Copyright © 1996 Olusola Akinyele. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
We introduce a new comparison result which will be an important tool when we
apply cone valued Lyapunov like functions. We also introduce new concepts of -uniform Lipschitz
stability and -practical stability and employ our comparison result to carry out stability
analysis of nonlinear systems. Our results are also applicable to nonlinear perturbed systems.